CI²MA - Publicaciones | Artículos en Revistas Científicas


Artículos en Revistas Científicas

La siguiente es la lista de publicaciones en revistas científicas del autor indicado, ordenadas por año de ocurrencia, a partir de 2009, fecha de creación del Centro de Investigación en Ingeniería Matemática (CI²MA). Al hacer LINK en el logo de MathScinet ubicado a la derecha, se despliegan todas las publicaciones de este autor en dicha base de datos de la AMS. A su vez, al hacer LINK en un determinado co-autor se despliegan todas sus publicaciones disponibles en la presente base de datos.

Publicaciones de Julio ARACENA

Conexión usuarios externos

Conexión usuarios UdeC

NúmeroAutores, Título y Datos de la Publicación
2017-20

Julio ARACENA, Adrien RICHARD, Lilian SALINAS: Fixed points in conjunctive networks and maximal independent sets in graph contractions. Journal of Computer and System Sciences, vol. 88, pp. 145-163, (2017).

2016-13

Julio ARACENA, Eduardo PALMA, Lilian SALINAS: Enumeration and extension of non-equivalent deterministic update schedules in Boolean networks. Bioinformatics, vol. 32, 5, pp. 722-729, (2016).

2014-16

Julio ARACENA, Adrien RICHARD, Lilian SALINAS: Maximum number of fixed points in AND-OR Boolean network. Journal of Computer and System Sciences, vol. 80, pp. 1175-1190, (2014).

2013-24

Julio ARACENA, Laurence CALZONE, Jean - Paul COMET, Jacques DEMONGEOT, Marcelle KAUFMAN, Aurélien NALDI, Adrien RICHARD, El Houssine SNOUSSI, Denis THIEFFRY: On circuit functionality in Boolean networks. Bulletin of Mathematical Biology, vol. 75, 6, pp. 906-919, (2013).

2013-13

Julio ARACENA, Jacques DEMONGEOT, Eric FANCHON, Marco MONTALVA: On the number of update digraphs and its relation with the feedback arc sets and tournaments. Discrete Applied Mathematics, vol. 161, 10-11, pp. 1345-1355, (2013).

2013-07

Julio ARACENA, Jacques DEMONGEOT, Eric FANCHON, Marco MONTALVA: On the number of different dynamics in Boolean networks with deterministic update schedules. Mathematical Biosciences, vol. 242, 2, pp. 188-194, (2013).

2013-01

Julio ARACENA, Luis GOMEZ, Lilian SALINAS: Limit cycles and update digraphs in Boolean networks. Discrete Applied Mathematics, vol. 161, 1-2, pp. 1-12, (2013).

2011-09

Julio ARACENA, Eric FANCHON, Marco MONTALVA, Mathilde NOUAL: Combinatorics on update digraphs in Boolean networks. Discrete Applied Mathematics, vol. 159, 6, pp. 401–409, (2011).

2009-13

Julio ARACENA, Eric GOLES, Andres MOREIRA, Lilian SALINAS: On the robustness of update schedules in Boolean networks. Biosystems, vol. 97, 1, pp. 1-8, (2009)